# SDR VNAA2019051699903

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 40,266 hours, 30,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R318732
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS 347.25 AT DOOR DATUM 4 IS UNSERVICEBALE REPAIR IS REQUIRED. RIVETS ARE PULLING LOOSE SKIN FROM FORMER & PERFORMED EDDY CUURENT INSPECTION OF SUSPECTED CRACKED AREAS ON PAX DOOR INNER SKIN AND AFT FORMER IAW NDTM PART 1, 51-20-006-250-A01. FOUND MULTIPLE INDICATIONS .1" LONG BY 80% FSH AROUND THE FORMER FASTENER HOLES THAT ATTACH TO THE PULLEY BRACKET. FAILED NDT INSPECTION. C/A: REPAIRED PAX DOOR AFT FORMER IAW REO 670-52-11-1087 REV--DATED 2019-05-13.
